# SDR SWAA2022032289298

- Difficulty date: September 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 46,906 hours, 24,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A298210
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE CAVITY STA ORSS 268; SEAL RETAINER ATTACH BRACKET BELOW FIXED PANEL IS CRACKED; MARKED. / REMOVED AND INSTALLED NEW SEAL RETAINER ATTACH BRACKET P/N:115A2982-10 AT R/H WING TRAILING EDGE STA ORSS 268 BELOW FIXED PANEL IAW B737-700 SRM 51-40-02-0G-0 AND BOEING DWG 115A2982 REV -. RESTORED FINISH IAW B737-700 AMM 51-21-73-370-804 AND AMM 51-21-91-620-802.
